×

zbMATH — the first resource for mathematics

Idéaux divisoriels d’un anneau de polynômes. (French) Zbl 0441.13012

MSC:
13F20 Polynomial rings and ideals; rings of integer-valued polynomials
13A05 Divisibility and factorizations in commutative rings
13A15 Ideals and multiplicative ideal theory in commutative rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnold; Brewer, (), (3)
[2] Auslander, L.; Buchsbaum, D., (), 733-734
[3] Bass, Trans. amer. math. soc., 102, 319-327, (1962)
[4] Bass; Murphy, Ann. of math., 86, 16-73, (1967)
[5] Bourbaki, N.; Bourbaki, N., Algèbre commutative, (1964), Hermann Paris, Chap. 1à6 · Zbl 0205.34302
[6] Bourbaki, N., Algèbre commutative, (1965), Hermann Paris, Chap. 7 · Zbl 0141.03501
[7] Claborn, L.; Claborn, L., Pacific J. math., Pacific J. math., 18, (1966)
[8] Fossum, R.M., The divisor class group of a Krull domain, () · Zbl 0165.35204
[9] Gilmer, R.W., Multiplicative ideal theory, (1972), Dekker New York · Zbl 0248.13001
[10] Kaplansky, I., Commutative rings, (1970), Allyn & Bacon Boston · Zbl 0203.34601
[11] Matijevic, ()
[12] Nagata, M., Local rings, (1962), Interscience New York · Zbl 0123.03402
[13] Nagata, M., J. math. Kyoto univ., 5, 163-169, (1966)
[14] Northcoot, (), 282-288
[15] Ohm, J.; Rush, Trans. amer. math. soc., 171, 377-408, (1972)
[16] Querre, J., C. R. acad. sci. Paris ser. A, 279, (1974)
[17] Querre, J., C. R. acad. sci. Paris ser. A, 281, (1975)
[18] Querre, J., C. R. acad. sci. Paris. ser. A, 284, (1977)
[19] \scJ. Querre, Bull. Sci. Math.,àparaître.
[20] Querre, J., Cours d’algèbre, (1976), Masson Paris · Zbl 0341.00001
[21] Quillen, Invent. math., 36, 167-171, (1976)
[22] Samuel, P., Bul. soc. math. France, 89, 155-173, (1961)
[23] Sally, V.D.; Vasconcelos, W.V.; Sally, V.D.; Vasconcelos, W.V., Commun. algebra, Commun. algebra, 6, 531-543, (1975)
[24] Traverso, Ann. scuola norm. sup. Pisa, ser., 24, 585-595, (1970)
[25] Vasconcelos, W.V., Divisor theory in module categories, () · Zbl 0296.13005
[26] Vasconcelos, W.V.; Glaz, J., Manuscripta math., 22, 325-341, (1977)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.